MathSciNet Relay Station
MathSciNet bibliographic data
MR2833547 (2012h:57017) 57M25
Satoh, Shin; Tomiyama, Yumi On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012), no. 1, 367–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement